# SDR GLBA201007312

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1068
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY ESCAPE PATH LIGHTING WILL NOT ILLUMINATE AT ROWS 3 & 4, A SERIES OF ABOUT (4) LIGHTS ARE NOT TESTING. MX REPLACED THE EMERGENCY LIGHT BATTERY MIDDLE POSITION IAW MM 33-50-02.
